# SDR UHLA2011043000155

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 5,333 hours, 4,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM L1 DOOR.  OPS CHECK GOOD IAW MM 52-11-00-05.
